# SDR USAASB03087

- Difficulty date: June 18, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR PATH EMERGENCY LIGHT AT SEAT 14C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT FLOOR PATH EMERGENCY LIGHT AT SEAT 14C.  OPERATIONAL CHECK GOOD.  (M)
